MathSciNet Relay Station
MathSciNet bibliographic data
MR578256 42C10
Levizov, S. V. Some properties of a Walsh system. (Russian) Mat. Zametki 27 (1980), no. 5, 715–720, 829.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement